# SDR CALA2025082508088

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 97,726 hours, 23,577 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR ONLY HAPPENED IN COCKPIT, NO ODOR IN CABIN. ONCE IN CRUISE FOR 15-20 MINS & ONCE ON DESCENT FOR 15-20 MINUTES..ODOR WENT AWAY BOTH TIMES SDR REPORTABLE DISCREPANCY TROUBLESHOOTED AIR CONDITIONING SYSTEM IN REF WITH FIM TASK 21-00-01/301 STEP 3 PROCEDURE 1 ( C1A) HAVE TO REMOVED AND EXAMINE LEFT  HEPA RECIRCULATION FAN FILTER. FOUND CODE FISH AND TOASTED BREAD IN OVEN CAUSING WARM WOOD ODOR. CLEANED OUT OVEN AND R&R LEFT HEPA RECIRCULATION FAN FILTER IAW AMM 21-25-02/401 . PERFORMED HIGH POWER BURN OUT AND NO SMELL WAS NOTED. OPS CHECK GOOD.   PERFORMED SMOKE/ODOR IN FLIGHT DECK AND CABIN CONDITIONAL INSPECT IAW AMM AMM 05-51-58-910-801-C1.
